The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 13, Issue 1


Contents: J. Approx. Theory, Volume 132, Number 1, January 2005
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Fri Jan 21, 2005 10:11 am    
Subject: Contents: J. Approx. Theory, Volume 132, Number 1, January 2005
Reply with quote

Table of Contents: J. Approx. Theory, Volume 132, Number 1, January 2005

Online at www.sciencedirect.com/science/issue/6843-2005-998679998-551825

Brigitte Forster
Direct approximation theorems for Dirichlet series in the norm of
uniform convergence
1--14

G. Costakis and V. Vlachou
Identical approximative sequence for various notions of universality
15--24

Rafa{\l} Pierzcha{\l}a
UPC condition in polynomially bounded o-minimal structures
25--33

M. Altun and A. Goncharov
A local version of the Paw{\l}ucki-Ple\'{s}niak extension operator
34--41

A. L. Lukashov and F. Peherstorfer
Zeros of polynomials orthogonal on two arcs of the unit circle
42--71

\c{S}tefan O. Toh\v{a}neanu
Smooth planar $r$-splines of degree $2r$
72--76

Chen Guanggui and Fang Gensun
Linear widths of a multivariate function space equipped with a
Gaussian measure
77--96

Olga Holtz and Amos Ron
Approximation orders of shift-invariant subspaces of $W^s_2(\BR^d)$
97--148

Song Heng Chan
A short proof of Ramanujan's famous $_1\psi_1$ summation formula
149--153
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024128 seconds : 19 queries executed : GZIP compression disabled